# SDR CA971016001

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc T5317A
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: F12A11
- Condition: Broken
- Location: Rt Aft Emg Mt
- Part time: 2,649 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT AFT ENGINE MOUNT BEARING FOUND LOOSE IN THE ENGINE MOUNG FITTING P/N K97211312.  ON DISASSEMBLY, ONE OF THE ENGINE MOUNT BEARINGS OUTER RACE HALVES WAS FOUND SPLIT IN TWO.  RETAINING LIP WAS FOUND WORN AWAY ALLOWING THE BEARING TO MOVE LATERALLY.
